# SDR YENA2025123001306

- Difficulty date: December 27, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 01250
- Aircraft time: 82,933 hours, 29,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION LOWER SILL LOC. BTW FR66/FR68 AT LEVEL STR23L AFT GALLEY ARE A (CPCP RELATED); (RESOLVED ON W/O: 1409520 TASKCARD: NR-00043) REF AEROMAN NR 2025-622947  WO 2025 278/1 EMOVED AND REPLACED LOWER SILL LOCATED BTW FR66/FR68 AT LEVEL STR23L, IN AFT GALLEY AREA I.A.W. A320 SRM 51-72-11, DWG D53480076, DWG D53474250 AND DWG D53480505.
